Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Please support me massive wave


[Sh...]

Recommended Posts

don’t know what happened but 3 days ago things just got so bad. I dropped last night anyway and didn’t sleep again. Cannon stop crying and dry reaching my head feels like fairy floss. I took an extra 1.5mg Valium to try and calm me down. I’m so afraid she I keep going I only have 1/8th zopiclone left, would it even be doing anything at this point? Please support me I could really use ur help today x

 

Link to comment
Share on other sites

Shayna, sorry you are suffering from insomnia like I do right now. I had very bad insomnia at the end of my K taper, but that lasted a week, after that it was a very nice 1.5 months window, felt like I was healed. I'm now in a very bad wave again, 2-3hr sleep 3days in a row, just hold on, sleep will improve. We will get a nice window soon, that's what I believe.
Link to comment
Share on other sites

Thanks kelvin. My pdoc told me to reinstate and start reducing by 10% Every 2 weeks, just doing the math that’s going to take forever. God I just want this to be over. Did ur sleep get bad before u jumped kelvin?
Link to comment
Share on other sites

I know just how bad a withdrawal can be because I went through a pretty bad one myself. I did not have the option to take a rescue dose since I did a very rapid taper (not recommending that approach) and then discarded all of my meds to avoid temptation. I am afraid that rescue doses may only offer short term relief while prolonging suffering in the long run in many cases. Reinstating and then starting a slower taper might also have the same result, but I am not going to tell you not to do that. I am going to tell you that you can probably take more of what is being dished out for you right now than you think and that it will end.
Link to comment
Share on other sites

So good to hear from u aloha, I knew when I took the rescue dose it would do nothing but desperation makes u do stupid things. I’m not sure reinstating will help either but I know I cannot go another like today. Some days I feel like jumping but that terrifies me too. I don’t think it matters what u do it’s a very scary feeling. That’s why I don’t think I can do another 6 months of this shit. That’s another 6 months on Valium too. Then taper off that. What a mess
Link to comment
Share on other sites

Once you are off the meds you will someday start to experience the counterpart of "Waves" and that is "Windows"(good periods). Those terms were heavily used a few years ago when I was always on BB and going through the bad stuff. Sometimes with long tapers you have to give some though as to which is really worse...a harder, but shorter withdrawal process that puts it all behind you sooner or a less intense withdrawal that goes on forever. I have heard countless stories of folks going both ways and and having equally hard times. Withdrawal can suck no matter what plan you select. A compromise might be to go with some sort of middle ground with your tapering speed. The "Windows" cannot begin until the meds are gone.
Link to comment
Share on other sites

Ur right aloha. I was coping well until wave hit. I’m just not prepared to think that long a reduction is the only way. I’ll stabilize and then when I’m a big stronger I’ll keep going. I think I shouldn’t have reduced while I was down coz u are too conscious of reduction even when u are feeling stronger.
Link to comment
Share on other sites

Yes, true healing doesn't happen until you are off the meds.  That's not to say you should jump off. 

 

Do what is best for you, but the Benzo Beast demands payment (in the form of symptoms and lack of sleep) without mercy.

 

 

Link to comment
Share on other sites

  • 3 weeks later...
Another wave. Hell on earth. I feel so weak and the brain fog is horrendous. I need to try and get a job soon, no idea what I’m going to do if I can’t beat this insomnia
Link to comment
Share on other sites

It's really not about you "beating insomnia."  I say that because as long as you are still tapering off of a Benzo, you are at the mercy of the Benzo and the temporary damage it has caused.  Your "sleep switch" is temporarily taken offline and your sleep will be all over the map for some time until it evens out.

 

Expect waves along with a few windows.  In fact, expect the unexpected during WD.  I felt better for a week one time and thought I was healed until I got thrown back into a long wave with lots of symptoms.  I don't say that to scare you, but so that you and others understand the nonlinear nature of healing and recovery from Benzo WD.

 

You will cross the finish line one day!

Link to comment
Share on other sites

I’m 7 days post jump from zopiclone. I tapered to 1/8 or 0.93mg. I have had approximately 10 hrs sleep since jump. I hope this lifts soon. 3 nights of only a couple of hrs last night another zero. How did u all stay sane with this brutal insomnia
Link to comment
Share on other sites

The way to stay sane with very little sleep is to tell yourself nothing bad will happen to you from not sleeping and your body will get all the sleep it needs (right now) and micro sleep will sustain you until you begin to get more sleep. 

 

I thought you needed 8 hours per night or else it was game over.  Simply not true.  Especially not true when your "sleep switch" is temporarily broken. 

 

Normally, a lack of sleep would/should be devastating, but because your insomnia is Benzo induced, not the normal garden variety insomnia, it is "normal" to go on hours for a week.  I averaged 5-10 hours per week, for literally months.

 

Don't focus on how bad you think you should feel, but how amazing it is you can function on very little to no sleep. 

 

After I "accepted" the fact that my body would get all of the sleep it needed, I went to bed with the idea I wasn't going to sleep (I learned that from Aloha).  I was just going to rest my body because if my brain wouldn't shut off, at least I could rest my body and muscles, etc.

 

Then, if I nodded off, even for a few minutes, I was happy because I wasn't expecting to get any sleep. 

 

I am not going to lie, it's very difficult to get into that mindset, but after you do, it makes things a bit easier.

 

Right now Glutamate, or what makes you active and alert (your body's gas pedal) is stuck to the floor and will take some time to get "unstuck."

 

In the meantime, just do the best you can and enjoy, if possible, how you can still function, think and (in my case, even drive) on very little to no sleep.  Please note I was never in any danger of nodding off while driving...ever as sleep was next to impossible to come by for months.

 

It WILL even out over time.  Just expect it to be all over the map once it begins to return.

 

Minutes of sleep will turn into hours and eventually an hour into 2 hours and so on...

 

I got about 8 hours last night of pretty good sleep.  Not saying that to gloat, but to let you know I was right where you are now and thought I would never sleep on my own without taking something.

 

Hang in there!

Link to comment
Share on other sites

Thanks ThEwAy2 x I’m trying my best to be brave today. And yes I can still drive too. I’m trying to accept it some days are just so hard to get ur head around it. U and aloha help me so much with ur stories I feel sometimes I’m in that difficult team u were once in. I will keep my chin up today and do what I can x Thanku
Link to comment
Share on other sites

Yes, there was a Benzo induced insomnia "club" that Aloha, MTFan, Siggy, Prolove, 8damien8, and others were in and all of us wished we were never granted membership!

 

And now you and others were also "granted" membership against your will via Benzos.

 

The nice thing about being a member is that the membership is "temporary." 

 

Sure, the Benzo WD membership "salesperson" will tell you it's a "lifetime" membership, but sooner or later, your membership gets canceled and you get "kicked out" of the club you never wanted to join in the first place.

 

Some days are truly dreadful...no denying that.  Just do the best you can to get through those days as better days are just around the corner.  Hold onto the fact that if you had good days/nights before, you WILL have them again!

 

 

 

 

Link to comment
Share on other sites

Thanku x I know I’ve read some of those old posts and seen how difficult things were for all of u and how u have all healed. Can’t wait to get kicked out! No perks being a member of this club xx
Link to comment
Share on other sites

×
×
  • Create New...